# SDR ASAA2021040834533

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,844 hours, 8,992 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 457311382
- Part serial: EM163291
- Condition: Leaking
- Location: Nr 2 Engine Fuel
- Part time: 27,842 hours, 8,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 60093274 DURING REMOVAL AND REPLACEMENT OF FUEL OIL HEAT EXCHANGER FOUND SERVO FUEL HEATER LEAKING ON #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED SERVO FUEL HEATER PER B737-900 AMM 73-11-07-400-801-F00 AND IDLE POWER LEAK CHECK GOOD PER AMM 71-00-00-700-801-F00.
